MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941828250
Medical Device Problem Code Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by manufacturer: synergy xd mr us 2.50 x 28mm stent delivery system (sds), catheter was returned for analysis.The following attributes were examined.Stent profile, a visual examination of the stent found issues.The entire stent was found to be damaged and moved distally along the balloon.Due to the level of damage, it was not possible to get a crimped stent od.A review of the manufacturing stent profile data was performed and the stent od was measured within max crimped stent profile measurement specification.Balloon profile: the balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.The crimp marking s were visible on the balloon material.Tip profile: a visual and microscopic examination of the bumper tip showed no signs of distal tip damage.Hypotube profile: a visual and tactile examination of the hypotube identified multiple hypotube kinks.Shaft polymer extrusion profile: a visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues along the shaft polymer extrusion.
 
Event or Problem Description
Reportable based on device analysis completed on 22oct2021 it was reported that the device could not cross the lesion.A synergy xd mr us 2.50 x 28mm stent balloon expandable device could not cross the highly calcified artery.No patient complications were reported.However, device analysis revealed stent damage.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12697849
Report Number2134265-2021-13443
Device Sequence Number19944671
Product Code NIQ
UDI-Device Identifier08714729980834
UDI-Public08714729980834
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2023
Device Model NumberH7493941828250
Device Lot Number0026809070
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/22/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/22/2021
Initial Report FDA Received Date10/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR